Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

My mensilar is not cyclic it comes after 2 months

my age is 25 m female from pakistan 1.there appears a small whit pimpl type thng on my face when i toch it after few days it turns to acne . 2. from last few month my mensilar is not cyclic it comes after 2 months due to which hair growth is increased on my face.
Asked On : Fri, 11 Mar 2011
Answers:  2 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello Nazi,
Welcome to HealthcareMagic
You may be suffering from PCOS. Irregular menses, acne and facial hair growth are all indicators towards it. please see a dermatologist asap and get you hormonal profile done. also get an USG pelvis.
Answered: Fri, 11 Mar 2011
I find this answer helpful
Homeopath Dr. Gaurav Kackar's  Response
welcome to healthcare magic forum,
as you have mentioned that you have disturbed menses, so it may be possible that your acne is because of disturbed menses only, so just try to find out why ur cycles are disturbed, get it diagnosed and go for the treatment and your problem may be resolved but if still you find no result than you can mail us at or visit us at
Answered: Fri, 11 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor